# SDR SWAA2013122623630

- Difficulty date: September 15, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 35,260 hours, 22,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Damaged
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERNAL EMERGENCY LIGHT AFT OF WING DAMAGED.  R & R LIGHT ASSEMBLY IAW MM.
